# SDR DALA2024092409359

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 89,130 hours, 41,699 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 3229 -ATB- DECLARED AN EMERGENCY AND RETURNED TO MSP DUE TO OIL SMELL IN THE CABIN. CORRECTIVE ACTION: FOUND HYDRAULIC LEAK ON BELLY OF AIRCRAFT WITH SIGNS OF APU INGESTION. APU INLET CLEANED. PERFORMED BORESCOPE ON BOTH ENGINES WITH FINDINGS OF OIL IN RIGHT ENGINE COMPRESSOR SECTION. ENGINE CHANGE REQUIRED. (LP: 5529662)
